MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jfmpc.jfmpc_453_19

Медицинская библиотека · Journal of family medicine and primary care · 2019

Dying to be Ill: Munchausen meets warfarin overdose.

Akella Padmastuti, Jindal Vishal, Maradana Sandhya, Siddiqui Ahmad D

Клинический случайСтатьяПеревод в очереди

Аннотация

Patients with severe coagulopathy related to vitamin K deficient proteins can be associated with surreptitious ingestion of vitamin K antagonists. Our patient presented acutely with extensive ecchymosis, gingival bleeding and hematuria. Her initial PT and PTT were prolonged and INR was >12.0. She denies contact with potent rodenticides or warfarin use. She is a healthcare professional. Within a week, she was readmitted with similar complaints and her warfarin levels were markedly high which raised the possibility of Munchausen syndrome. Warfarin overdose can lead to harmful consequences. Therefore, immediate diagnosis and prompt treatment is critically important to minimize morbidity and mortality.

Для цитирования: Akella Padmastuti, Jindal Vishal, Maradana Sandhya, Siddiqui Ahmad D. Dying to be Ill: Munchausen meets warfarin overdose.. Journal of family medicine and primary care. 2019. DOI: 10.4103/jfmpc.jfmpc_453_19.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.